MathSciNet Relay Station
MathSciNet bibliographic data
MR1419047 (97j:81415) 81V80 (22E70 81R05)
Fu, Hong-Chen; Sasaki, Ryu Generalized binomial states: ladder operator approach. J. Phys. A 29 (1996), no. 17, 5637–5644.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement